# SDR DHL2005807545

- Difficulty date: May 25, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2641455
- Condition: Corroded
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CTR SECTION LONGERON 34R CORRODED (STA 1400.000-1440.000) (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CORROSION FROM L-34R (STA 1400.000-1440.000) IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED L-34R IAW SRM 51-1-20D PG 21.  FABRICATED NEW LONGERON (EXTRUSION P/N S2641455, 7075T6511) IAW SRM 53-4-1 FIG 43A ITEM "K", SRM 51-2-0 FIG 50, HEAT TREATED IAW SRM 51-1-1 PG 1, 13, 17, DPS 7.00-1 REV "BK", SRM 51-1-4 PG 1, DPS 3.69-4 REV "AM" R-1.  PERFORMED NDT INSP IAW NDT SPM PART 08-00-02 TO 07.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW LONGERON IAW SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.
